# SDR AWXA200400204

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 56,007 hours, 39,727 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 1663M24P02
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AUS - ENGINE FOD - DURING RON INSPECTION MAINTENANCE FOUND 33 FAN BLADES DAMAGED ON THE NR 2 ENGINE.  SUSPECT DAMAGE WAS CAUSED BY MISSING ACOUSTIC LINER SCREWS.  MAINTENANCE PERFORMED FOD INSPECTION IAW T/C I8M05030, BORESCOPED ENGINE IAW T/C I5M72025, REMOVED AND REPLACED ALL 38 FAN BLADES IAW T/C F5M72004 & S5M71001, AND PERFORMED SURVEY IAW T/C F1B77001.  REPLACED DAMAGED INLET ACOUSTIC LINER PANELS AT 12:00, 1:00, 2:00, 6:00, 7:00, 8:00 O'CLOCK POSITIONS IAW MM 72-33-02.
